EconPapers    
Economics at your fingertips  
 

Racing Under Uncertainty: A Boundary Value Problem Approach

Dan Cao ()

Working Papers from Georgetown University, Department of Economics

Abstract: In this paper I formulate a continuous time and continuous space version of Harris and Vickers (1987) Racing Under Uncertainty with potentially asymmetric players. To prove the existence and uniqueness of the equilibria, I use a boundary value problem formulation which is novel to the dynamic competition literature. In some cases, I obtain closed-form solutions of the equilibria in which equilibrium strategies exhibit the discouragement effect similar to the one in the original paper.

Date: 2010-01-07
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www8.georgetown.edu/departments/economics/pdf/1007.pdf Full text (application/pdf)
None

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:geo:guwopa:gueconwpa~10-10-07

Ordering information: This working paper can be ordered from
Roger Lagunoff Professor of Economics Georgetown University Department of Economics Washington, DC 20057-1036
http://econ.georgetown.edu/

Access Statistics for this paper

More papers in Working Papers from Georgetown University, Department of Economics Georgetown University Department of Economics Washington, DC 20057-1036.
Series data maintained by Marcia Suss ().

 
Page updated 2017-05-27
Handle: RePEc:geo:guwopa:gueconwpa~10-10-07